# SDR CHQA201000105

- Difficulty date: May 29, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 23,898 hours, 19,486 cycles
- Engine: Allsn AE3007A
- Engine time: 22,071 hours, 18,833 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Damaged
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT WHILE CLIMBING THROUGH 10,000 FT, RECEIVED A BLEED 1 LEAK MESSAGE ON EICAS.  THE QRH WAS FOLLOWED, BUT THE MESSAGE WOULD NOT CLEAR.  THE ACFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MX TROUBLESHOOT THE FAULT AND FOUND LEAKS AT JOINTS 3, 7, 17, 19, AND 25.  THE O-RINGS WERE REPLACED AT JOINTS 3, 7, 17, 19, AND 25.
